# SDR ASOA201702081266

- Difficulty date: February 8, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: MM67070326003
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON RT SIDE OF RUDDER EXTERNAL SKIN.  RS 148.86 - 151.51 BY CUT OUT DAMAGE AND INSTALLED A DOUBLER IAW ECTC REO 670-55-41-051.
